淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2906201300302000
中文論文名稱 一些Hadamard不等式更細緻的結果
英文論文名稱 Some refinements of Hadamard’s inequalities
校院名稱 淡江大學
系所名稱(中) 中等學校教師在職進修數學教學碩士學位班
系所名稱(英) Executive Master's Program In Mathematics for Teachers
學年度 101
學期 2
出版年 102
研究生中文姓名 劉恩君
研究生英文姓名 En-Chun Liu
學號 799190151
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2013-06-22
論文頁數 31頁
口試委員 指導教授-楊國勝
委員-李武炎
委員-曾貴麟
中文關鍵字 Hadamard不等式  凸函數 
英文關鍵字 Hadamard's double inequality  convex functions 
學科別分類
中文摘要 設 :I R→R 是一個定義在區間I上的凸函數, I . 則以下不等式成立
(1.1)
此為Hadamard不等式
本文建立一些不等式(1.1)更細緻的結果。
英文摘要 Let :I R→R be a convex function defined an the interval I of real numbers and I with . Then the following double inequality
(1.1)
is Hadamard’s inequality.
We establish some refinements generalizations of the double inequality(1.1)
論文目次 目錄
中文部份
1.緒論 1
2.主要結果 1
參考文獻 15

English part
1.Introduction 17
2. Main Results 17
Reference 30
參考文獻 [1]. S.S. Dragomir , Two mappings in connection to Hadamard’s inequalities , J. Math.
Anal. , 167(1992)49-`56.
[2]. S.S. Dragomir and R.P. Agarwal , Two inqualities for differentiable mappings and
applications tospecial means of real numbersand to trapezoidal formula , Appl.
Math. Lett. , 11(1998)91-95.
[3]. S.S. Dragomir , Y.J. Cho and S.S. Kim , Inequalities of Hadamard’s type for
Lipschitzian mappings and their applicaitions , J. Math. Anal. , 45(2000),489-501.
[4]. S.S. Dragomir and C.E.M. Pearce , Selected Topics on Hermite-Hadamard
Inequalities and Applications , RGMIA Monographs , Victoria University , 2000.
Online:[http://www.Staff.va.edu.au/RGMIA/monographs/hermits_hadamard.html]
[5]. S.S. Dragomir and S. Wang , A new inequality of Ostrowski’s type in L1 norm and
applications to some special means and to some numerical quadrature rule ,
Tamkang J. Math. , 28(1997)239-244.
[6]. S.S. Dragomir and S. Wang , Applications of Ostrowski’s inequality to the
estimation of error bounds for some special means and for some numerical
quadrature rule , Appl. Math. Lett. 11(1998)1005-109.
[7]. H. Hudzik and L. Maligranda , Some remarks on s-convex functions , Aequationes
Math. , 48(1994),100-111.
[8]. U.S. Kirmaci et al. , Hadamard-type inqualities for s-convex functions , Appl. Math. Comp. , 193(2007),26-35.
[9]. U.S. Kirmaci , Inequalities for differentiable mappings and applications to special
means of real numbers to midpoint formula , Appl. Math. Comp. ,
147(2004),137-146.
[10]. U.S. Kirmaci and M.E. Özdemir , On some inequalities for differentiable
mappings and applications to special means of real numbers and to midpoint
formula , Appl. Math. Comp. , 153(2004),361-368
[11]. M.E. Özdemir , A theorem on mappings with bounded derivatives with
applications to quadrature rules and means , Appl. Math. Comp. ,
138(2003),425-434.
[12]. B.G. Pachpatte , On some migualities for convex functions RGMIA Res/Coll.
6(E)(2003), http://rgmia,vu.edu.au/v6(E).html.
[13]. C.E.M. Pearce and J. Pečarić , Inequalities for differentiable mappings with
application to special means and quadrature formual , Appl. Math. Lett. ,
13(2000)51-55.
[14]. G.S. yang , D.Y. Hwang and K.L. Tseng , Some inequalities for differentiable
convex and concave mappings, Comp. Math. Appl. , 47(2004), 207-216.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2013-07-03公開。
  • 同意授權瀏覽/列印電子全文服務,於2013-07-03起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信